# SDR 20010612CW008

- Difficulty date: April 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Cessna 650
- Aircraft serial: 7082
- System (JASC): 2121 · Air Distribution Fan
- Part: Impeller
- Part number: 45053
- Part serial: 0282
- Condition: Disintegrated
- Location: Blower
- Part time: 2,164 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WRITE-UP, WEMAC BOOST INOPERATIVE, PART ON ORDER.  FOUND FAN CASE IMPELLER HAD DISINTEGRATED.
